Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 117, NWS Birmingham, AL

May 6, 2012Autauga County, Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 6, 2012, 10:16 AM CDT for Autauga County, Lowndes County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 10:16 AM CDT (15:16 UTC)
Expired
May 6, 2012, 10:45 AM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Lowndes County, AL

What was reported inside it

TimeReportWhereRemark
May 6, 10:28 AM CDTHAIL 0.88Autaugaville, ALNICKEL SIZE HAIL REPORTED IN AUTAUGAVILLE.
May 6, 10:28 AM CDTHAIL 1Autaugaville, ALQUARTER SIZE HAIL JUST WEST OF AUTAUGAVILLE ALONG HIGHWAY 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2479 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS54 KBMX 061516
SVRBMX
ALC001-085-061545-
/O.NEW.KBMX.SV.W.0117.120506T1516Z-120506T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 AM CDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL AUTAUGA COUNTY IN ALABAMA...
  NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1045 AM CDT

* AT 1011 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  AUTAUGAVILLE...OR 15 MILES WEST OF PRATTVILLE...AND MOVING
  SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUTAUGAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3233 8654 3231 8671 3249 8680 3251 8664
TIME...MOT...LOC 1516Z 333DEG 10KT 3244 8669

$$

MA
1 follow-up statement
240 
WWUS54 KBMX 061534
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 AM CDT SUN MAY 6 2012

ALC001-085-061545-
/O.CON.KBMX.SV.W.0117.000000T0000Z-120506T1545Z/
LOWNDES AL-AUTAUGA AL-
1034 AM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
AUTAUGA AND NORTH CENTRAL LOWNDES COUNTIES UNTIL 1045 AM CDT...

AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
AUTAUGAVILLE...OR 13 MILES WEST OF PRATTVILLE...MOVING SOUTHEAST AT
10 MPH.

LOCATIONS IMPACTED INCLUDE...
  AUTAUGAVILLE

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3245 8676 3247 8662 3233 8654 3231 8671
TIME...MOT...LOC 1533Z 330DEG 10KT 3241 8666

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:36 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 6, 6:36 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 AM CDT SUN MAY 6 2012

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

KEEPING AN EYE ONCE AGAIN ON A CLUSTER OF STORMS... BUT THIS
MORNING THEY ARE CLOSER TO HOME. CLUSTER IS MOVING SE ACROSS W/C
TN. SCATTERED CONVECTION IS DEVELOPING ACROSS NE AL MOVING IN THE
SAME TRACK AS WELL. ALL OF THIS ACTIVITY IS IN CONJUNCTION WITH
THE 2ND DISTURBANCE THAT WE WERE WATCHING YESTERDAY TO OUR W.
THIS SHORTWAVE HAS CIRCLED AROUND TO THE E AND NOW SE AROUND THE
UPPER RIDGE CENTERED OVER THE SW GULF. OVERALL THINKING WITH THIS
SHORTWAVE HAS NOT CHANGED MUCH SINCE YESTERDAY. AS THE SHORTWAVE
AND ASSOCIATED ACTIVITY AND POTENTIAL MOVE SE DURING THE
MORNING...IT WILL MAINLY AFFECT THE E PORTIONS OF C AL TODAY...
WITH AN ISOLATED RISK FOR A STRONG TO SEVERE STORM...BUT OVERALL
THIS IS A WEAK DISTURBANCE. ALTHOUGH THE ENVIRONMENT WILL BE
UNSTABLE... THERE IS MINIMAL FOCUS AND SHEAR TO WORK WITH. THE
MAIN DESTRUCTIVE FORCE TODAY WILL BE HEATING TO POSSIBLY BREAK THE
CAP AND IGNITE A FEW STORMS. MAIN THREATS IN ANY POP UPS WILL BE
LARGE HAIL AND DOWNBURST WINDS.

AS WE MOVE INTO MONDAY...AGAIN THINKING HAS CHANGED ONLY A LITTLE.
OUR PATTERN IS CHANGING...WITH TODAY'S SHORTWAVE ENERGY MOVING TO
THE SE AND AWAY. ANOTHER SMALL RIPPLE SHOULD MOVE THROUGH DURING
THE DAY ACROSS N AL...BUT WEAKER THAN TODAY. OVERALL MOISTURE WILL
INCREASE AS WE MOVE THROUGH MONDAY AHEAD OF OUR NEXT APPROACHING
FRONTAL SYSTEM. BY MONDAY NIGHT...THIS SYSTEM WILL HAVE PUSHED SE
ACROSS THE C U.S. INTO W TN/AR...A TAD SLOWER THAN YESTERDAY'S
RUN. ALTHOUGH MOST OF THE STRONGER ACTIVITY ASSOCIATED WITH THE
FRONT SHOULD BE FURTHER N CLOSER TO THE SURFACE LOW AS IT MOVES
ACROSS THE OHIO VALLEY...SOME POSSIBLE STRONG CONVECTION
ASSOCIATED WITH LINE COULD AFFECT THE NW COUNTIES AS EARLY AS TUES
PRE DAWN HOURS DEPENDING ON TIMING. THE BULK OF THE FRONT SHOULD
MOVE THROUGH LATE TUESDAY INTO WEDNESDAY...AGAIN SLIGHTLY SLOWER
THAN YESTERDAY. SEVERE RISK AT THIS TIME CONTINUES TO BE ON THE
LOW END WITH THE MAIN ENERGY WELL TO OUR NE AS THE FRONT MOVES
THROUGH.

MODELS CONTINUE TO HAVE PRECIP ENDING LATE IN THE DAY WED INTO WED
EVENING SE WITH THE PASSAGE OF THE UPPER TROUGH FOLLOWING THE
FRONT WHICH SHOULD USHER IN SOME DRIER AND COOLER AIR INTO THE
AREA.

AS FOR RE-ENTRY OF RAIN CHANCES FOR NEXT WEEKEND. MODELS ALTHOUGH
NOT ENTIRELY IN AGREEMENT...BUT ARE BOTH AGREEING WITH A SLIGHTLY
SLOWER ARRIVAL OF THE UPPER LOW ACROSS THE SOUTHERN U.S. AND
THUS ONLY LOW POPS S AT THIS TIME FOR THE WEEKEND. HOWEVER...POPS
FOR NEXT WEEKEND ARE NOT ONLY DEPENDENT ON TIMING OF THE LOW BUT
HOW FAR S THE EVENTUAL TRACK IS AS TO WHETHER OR NOT SIGNIFICANT
OR INSEQUENTIAL RAIN OCCURS.

08/MNK

&&

.AVIATION...
12Z TAF DISCUSSION.

CLUSTERS OF THUNDERSTORMS CONTINUE ALONG AN OUTFLOW BOUNDARY HEADING
SOUTHWARD FROM MIDDLE TN...AND A NORTHWEST-SOUTHEAST ORIENTED
STATIONARY FRONT ACROSS NORTHEAST ALABAMA. THESE STORMS WILL BRING A
FEW HOURS OF STORMY WEATHER TO ANB AND ASN THIS MORNING...WITH THE
CONVECTION LIKELY BUILDING SOUTH AND SOUTHWESTWARD INTO BHM AND EET
WITHIN A COUPLE HOURS OF THE 12Z TAF VALID TIME. MY GUT FEELING
RIGHT NOW IS THAT THE SOUTHBOUND OUTFLOW WILL KEEP MOVING THAT
WAY...AND BE THE "LAST HURRAH" FOR CONVECTION FOR THESE AREAS. SO
THE KEY THEN BECOMES TRYING TO TIME THE OUTFLOWS PROGRESS. I'VE NOT
INCLUDED A THUNDERSTORM CONDITION AT TCL YET...AS IT APPEARS THAT
THE BULK OF THE RAIN SHOULD STAY TO THE EAST OF THERE. IF THAT
CHANGES...WE CAN UPDATE. I'VE ALSO NOT INCLUDED ANT THUNDER AT MGM
OR TOI...SIMPLY BECAUSE MY CONFIDENCE (IN THE OUTFLOW CONTINUING TO
SET OFF STORMS FARTHER SOUTH) WAS NOT AS HIGH AS THE NORTHERN TAF
LOCATIONS.

/61/

NOTE***THE NATIONAL WEATHER SERVICE IS ISSUING SEASONAL TERMINAL
FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE
9TH OF MAY. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN
TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 6, 8:39 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 AM CDT SUN MAY 6 2012

ALZ011>015-017>050-071345-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
839 AM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND
LARGE HAIL...ACROSS MUCH OF CENTRAL ALABAMA TODAY. THE AREA WITH THE
HIGHEST THREAT WILL BE ALONG INTERSTATE 65 AND NORTH OF
INTERSTATE 85 THIS MORNING...BUT COULD SPREAD INTO OTHER AREAS IN
THE AFTERNOON.  THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 7 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A THREAT OF ADDITIONAL SEVERE THUNDERSTORMS...WITH DAMAGING
WINDS AND LARGE HAIL...FROM MONDAY AFTERNOON THROUGH TUESDAY...AS A
COLD FRONT APPROACHES AND SLOWLY MOVES THROUGH THE STATE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TODAY...AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY...DUE TO
THE SEVERE THUNDERSTORM THREAT.

61

In the hours before

Local storm report, May 6, 9:58 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
958 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             4 SE JEMISON            32.92N 86.70W
05/06/2012  E0.50 INCH       CHILTON            AL   TRAINED SPOTTER

            QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
            ROAD.

&&
Special weather statement, May 6, 10:01 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CDT SUN MAY 6 2012

ALZ034-061545-
BIBB AL-
1001 AM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB COUNTY UNTIL 1045 AM
CDT...

AT 957 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHBY...OR 9 MILES EAST OF CENTREVILLE...MOVING
SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRIERFIELD IRONWORKS PARK...
  ASHBY...
  TALLADEGA NATIONAL FOREST...
  LAWLEY...
  RANDOLPH...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3312 8699 3311 8697 3310 8695 3308 8695
      3308 8694 3306 8691 3305 8688 3284 8688
      3284 8699 3298 8719
TIME...MOT...LOC 1501Z 301DEG 8KT 3299 8696

MA
Local storm report, May 6, 10:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             HOLLY POND              34.17N 86.62W
05/06/2012  E0.25 INCH       CULLMAN            AL   PUBLIC

0729 AM     HAIL             4 ESE COLUMBIANA        33.15N 86.54W
05/06/2012  E0.88 INCH       SHELBY             AL   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.

0815 AM     HAIL             LEEDS                   33.55N 86.56W
05/06/2012  E0.25 INCH       JEFFERSON          AL   PUBLIC

0905 AM     HAIL             SHELBY COUNTY AIRPORT   33.18N 86.78W
05/06/2012  E0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            PEA SIZE HAIL OBSERVED AT THE SHELBY COUNTY AIRPORT.

0940 AM     HAIL             STANDING ROCK           33.08N 85.25W
05/06/2012  E0.25 INCH       CHAMBERS           AL   EMERGENCY MNGR

            FIRE DEPARTMENT REPORTS DIME SIZE HAIL IN THE STANDING
            ROCK AREA.

0950 AM     HAIL             STANDING ROCK           33.08N 85.25W
05/06/2012  E1.00 INCH       CHAMBERS           AL   911 CALL CENTER

0950 AM     HAIL             4 SE JEMISON            32.92N 86.70W
05/06/2012  E0.50 INCH       CHILTON            AL   TRAINED SPOTTER

            QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
            ROAD.

&&
Local storm report, May 6, 10:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             4 ESE COLUMBIANA        33.15N 86.54W
05/06/2012  E0.88 INCH       SHELBY             AL   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.

&&
Local storm report, May 6, 10:04 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             HOLLY POND              34.17N 86.62W
05/06/2012  E0.25 INCH       CULLMAN            AL   PUBLIC

0815 AM     HAIL             LEEDS                   33.55N 86.56W
05/06/2012  E0.25 INCH       JEFFERSON          AL   PUBLIC

0829 AM     HAIL             4 ESE COLUMBIANA        33.15N 86.54W
05/06/2012  E0.88 INCH       SHELBY             AL   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL AT JCT OF HWY 145 AND CR 28.

0905 AM     HAIL             SHELBY COUNTY AIRPORT   33.18N 86.78W
05/06/2012  E0.25 INCH       SHELBY             AL   NWS EMPLOYEE

            PEA SIZE HAIL OBSERVED AT THE SHELBY COUNTY AIRPORT.

0940 AM     HAIL             STANDING ROCK           33.08N 85.25W
05/06/2012  E0.25 INCH       CHAMBERS           AL   EMERGENCY MNGR

            FIRE DEPARTMENT REPORTS DIME SIZE HAIL IN THE STANDING
            ROCK AREA.

0950 AM     HAIL             STANDING ROCK           33.08N 85.25W
05/06/2012  E1.00 INCH       CHAMBERS           AL   911 CALL CENTER

0950 AM     HAIL             4 SE JEMISON            32.92N 86.70W
05/06/2012  E0.50 INCH       CHILTON            AL   TRAINED SPOTTER

            QUARTER TO HALF INCH HAIL REPORTED ALONG COLLINS CHAPEL
            ROAD.

&&
Special weather statement, May 6, 10:05 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CDT SUN MAY 6 2012

ALZ041-042-061545-
AUTAUGA AL-LOWNDES AL-
1005 AM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AUTAUGA AND NORTHERN
LOWNDES COUNTIES UNTIL 1045 AM CDT...

AT 1002 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MULBERRY...OR 16 MILES EAST OF VALLEY GRANDE...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  AUTAUGAVILLE...
  WHITE HALL...
  LOWNDESBORO...
  MANACK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3251 8685 3258 8665 3236 8649 3235 8649
      3234 8649 3234 8648 3232 8648 3222 8672
TIME...MOT...LOC 1505Z 333DEG 10KT 3247 8671

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:00 PM CDTSpecial Weather StatementBMXCalhoun45 min
May 5, 7:06 PM CDTSevere Thunderstorm WarningBMXCalhoun39 min
May 5, 7:38 PM CDTSpecial Weather StatementBMXRandolph52 min
May 6, 4:17 AM CDTSpecial Weather StatementBMXCalhoun, Etowah58 min
May 6, 5:33 AM CDTSpecial Weather StatementBMXCalhoun, Etowah57 min
May 6, 6:14 AM CDTSpecial Weather StatementBMXSt. Clair46 min
May 6, 6:20 AM CDTSpecial Weather StatementBMXTalladega55 min
May 6, 6:48 AM CDTSevere Thunderstorm WarningBMXClay, St. Clair, Talladega42 min
May 6, 6:53 AM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph20 min
May 6, 7:29 AM CDTSpecial Weather StatementBMXClay, Randolph, Talladega31 min
May 6, 7:47 AM CDTSpecial Weather StatementBMXSt. Clair43 min
May 6, 8:33 AM CDTSpecial Weather StatementBMXShelby42 min
May 6, 9:04 AM CDTSpecial Weather StatementBMXRandolph41 min
May 6, 9:13 AM CDTSpecial Weather StatementBMXChilton47 min
May 6, 9:28 AM CDTSevere Thunderstorm WarningBMXChambers, Randolph32 min
May 6, 10:01 AM CDTSpecial Weather StatementBMXBibb44 min
May 6, 10:05 AM CDTSpecial Weather StatementBMXAutauga40 min
May 6, 10:25 AM CDTSpecial Weather StatementBMXDallas50 min
May 6, 10:50 AM CDTSpecial Weather StatementBMXPerry40 min
May 6, 11:01 AM CDTSpecial Weather StatementBMXLowndes44 min
May 6, 11:25 AM CDTSpecial Weather StatementBMXPike50 min
May 6, 11:38 AM CDTSpecial Weather StatementBMXLowndes52 min
May 6, 11:48 AM CDTSevere Thunderstorm WarningBMXDallas27 min
May 6, 12:09 PM CDTSpecial Weather StatementBMXRussell36 min
May 6, 12:15 PM CDTSpecial Weather StatementBMXPike30 min
May 6, 12:27 PM CDTSevere Thunderstorm WarningBMXBarbour, Pike33 min
May 6, 12:41 PM CDTSpecial Weather StatementBMXMarengo49 min
May 6, 12:44 PM CDTSpecial Weather StatementBMXBarbour46 min
May 6, 12:56 PM CDTSevere Thunderstorm WarningBMXPike34 min
May 6, 12:57 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell48 min
May 6, 1:27 PM CDTSevere Thunderstorm WarningBMXBarbour33 min
May 6, 1:33 PM CDTSpecial Weather StatementBMXMarengo42 min
May 6, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
May 6, 3:08 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery37 min
May 6, 3:43 PM CDTSevere Thunderstorm WarningBMXMontgomery32 min
May 6, 4:15 PM CDTSpecial Weather StatementBMXMontgomery45 min
May 6, 5:01 PM CDTSpecial Weather StatementBMXWinston44 min
May 6, 5:24 PM CDTSpecial Weather StatementBMXShelby51 min
May 6, 5:26 PM CDTSpecial Weather StatementBMXShelby49 min
May 6, 5:36 PM CDTSpecial Weather StatementBMXWinston39 min
May 6, 5:45 PM CDTSevere Thunderstorm WarningBMXMarion, Winston45 min
May 6, 5:46 PM CDTSevere Thunderstorm WarningBMXWalker, Winston44 min
May 6, 5:48 PM CDTSevere Thunderstorm WarningBMXJefferson42 min
May 6, 6:01 PM CDTSpecial Weather StatementBMXCherokee44 min
May 6, 6:26 PM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
May 6, 6:28 PM CDTSpecial Weather StatementBMXWalker, Winston47 min
May 6, 6:29 PM CDTSpecial Weather StatementBMXJefferson46 min
May 6, 6:35 PM CDTSpecial Weather StatementBMXLamar40 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningBMXWalker, Winston47 min
May 6, 6:45 PM CDTSpecial Weather StatementBMXCleburne45 min
May 6, 6:51 PM CDTSevere Thunderstorm WarningBMXLamar39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.